# SDR USAA2015031000011

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 45,913 hours, 19,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3967
- Condition: Inoperative
- Location: Cabin
- Part time: 45,903 hours, 19,325 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMER LIGHTS WILL NOT TURN ON.  EPSU 12WL, MID RT INDICATES INTERIOR & EXTERIOR LIGHTING FAULT WHEN TESTING.  REPLACED NR 2 CTR CABIN EPSU IAW AMM 33-51-38.
